# SDR AALA202010309042

- Difficulty date: October 29, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 20,221 hours, 5,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CRACK L=0.592 INCH ON SHEAR PLATE AT FR 69 TO FR 70 AT STR 23L.  REPLACED SHEAR PLATE STR 23L LOCATED FR 69 TO FR 70 AFT GALLEY AREA, REF SRM 51-72-11-911-001.
